# SDR CA030612003

- Difficulty date: May 31, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 25,404 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 1016100191
- Condition: Corroded
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A SCHEDULED FLEET CAMPAIGN INSPECTION OF THE ELEVATOR TORQUE TUBE FOR ANY EVIDENCE OF CORROSION, THERE WAS MINOR CORROSION DETECTED ON THE LT ELEVATOR TORQUE TUBE FLANGE BETWEEN MOUNTING BOLT HOLES. THE TUBE WAS REPLACED. A SPECIAL INSPECTION IN ADDITION TO THE MANUFACTURERS INSPECTION PROGRAM HAS BEEN INITIATED, CALLING UP A DETAILED VISUAL OF THIS AREA EVERY 6 MONTHS.
